| Model Number |
VNMC4337C200TU |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Aneurysm (1708)
| Date of Event |
12/07/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: section d information references the main component of the system.Other relevant device(s) are: product id: vnmc4040c95tu, serial/lot #: (b)(4), ubd: 01-oct-2022, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Valiant navion stent grafts were implanted during the endovascular treatment of an unknown size thoracic aortic aneurysm.It was reported on follow up ct demonstrated aortic enlargement with aneurysmal dilation of the false lumen of the mid descending aorta.The flow was noted to be good, but there is an increase in size of the aorta from 65mm to 75mm.An additional valiant navion was implanted.The physician has noted that postoperatively, the patient did well but developed residual fenestrations in the subclavian arteries and distal thoracic aorta.The cause of the aortic enlargement and residual fenestrations were not provided.No additional clinical sequelae were reported and the patient will be monitored.
Additional Manufacturer Narrative
It was confirmed that the during the index procedure laser fenestration and stenting of left subclavian into aortic stent graft was completed successfully.Final angiography revealed no evidence of endoleak or obstruction, with adequate flow from aorta into left subclavian artery.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.